... while taking trimethoprim it sparked a panic attack and I felt worse. after 3 day course 2 weeks ago for a UTI it came back and I got a 7 day course from my GP and this is when after 2 days the feeling above started I had horrible feeling tightness in my chest a headache sore neck just feeling very anxious
Can trimethoprim cause anxiety, chest tightness,shakes, headache. I am on venflaxine for anxiety and
- 9 Sep 2018 by Magscos
- 9 September 2018 (10 weeks ago)
- urinary tract infection, headache, anxiety, bladder infection, panic disorder, generalized anxiety disorder, trimethoprim, shakes, chest
Hi, Mags! Most of what you describe can be attributed to the trimethoprim but anxiety/panic disorder are not listed and should be reported to your doctor.
How long have you bee on the venlafaxine? It can cause increased anxiety in the early days... or did you have an anxiety disorder before the meds? Could you be worrying yourself into these attacks because of the side effects you're experiencing?
Either way, I'd talk to your doctor about everything that's going on.
Best regards, Wildcat
- Trimethoprim Information for Consumers
- Trimethoprim Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trimethoprim (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Apr 2011 • 1 answer
Cotrimoxazole - I am taking trimethoprim for a urinary infection and am type 2 diabetic. Since 2008?
Posted 8 Oct 2011 • 2 answers
Posted 13 Oct 2016 • 4 answers
Sulfamethoxazole/trimethoprim - I'd like to know if I can drink 1 or 2 mixed drinks if I've taken...
Posted 5 Aug 2017 • 2 answers
Posted 13 Oct 2017 • 1 answer